# SDR QXEA200602389

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 16,205 hours, 23,485 cycles
- System (JASC): 2422 · AC Inverter
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2126 ON PUSHBACK, PRIMARY INVERTER, SECONDARY INVERTER, AUXILIARY INVERTER CAUTION LIGHTS ILLUMINATED.  FOUND INVERTER WARNING CONTROL CIRCUIT BREAKER OUT.  RESET INVERTER WARNING CONTROL CIRCUIT BREAKER. CAUTION LIGHTS RE-SET.  CIRCUIT BREAKERS REMAINED CLOSED.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
